Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 210, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 18, 2015, 6:28 PM MDT for Prowers County, Colorado. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 6:28 PM MDT (00:28 UTC)
- Expired
- Jul 18, 2015, 7:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Prowers County, CO
The radar
The Pueblo radar (KPUX), 148 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 6:52 PM MDT | HAIL 0.75 | 4 Ne Lamar, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1647 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
725
WUUS55 KPUB 190028
SVRPUB
COC099-190100-
/O.NEW.KPUB.SV.W.0210.150719T0028Z-150719T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
628 PM MDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 700 PM MDT
* AT 628 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMAR...
MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAMAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3794 10251 3798 10273 3826 10270 3820 10237
TIME...MOT...LOC 0028Z 194DEG 14KT 3803 10260
HAIL...1.00IN
WIND...60MPH
$$
LW3 follow-up statements
610
WWUS55 KPUB 190046
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
645 PM MDT SAT JUL 18 2015
COC099-190100-
/O.CON.KPUB.SV.W.0210.000000T0000Z-150719T0100Z/
PROWERS CO-
645 PM MDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHWESTERN PROWERS COUNTY...
AT 645 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAMAR...MOVING
NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAMAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3800 10252 3804 10265 3826 10270 3820 10237
TIME...MOT...LOC 0045Z 194DEG 14KT 3810 10258
HAIL...1.00IN
WIND...60MPH
$$
LW286
WWUS55 KPUB 190052
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
651 PM MDT SAT JUL 18 2015
COC099-190100-
/O.CON.KPUB.SV.W.0210.000000T0000Z-150719T0100Z/
PROWERS CO-
651 PM MDT SAT JUL 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHWESTERN PROWERS COUNTY...
AT 651 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMAR...MOVING
NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAMAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3808 10257 3809 10261 3825 10264 3820 10237
TIME...MOT...LOC 0051Z 194DEG 14KT 3812 10257
HAIL...1.00IN
WIND...60MPH
$$
LW161
WWUS55 KPUB 190103
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
703 PM MDT SAT JUL 18 2015
COC099-190113-
/O.EXP.KPUB.SV.W.0210.000000T0000Z-150719T0100Z/
PROWERS CO-
703 PM MDT SAT JUL 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3808 10257 3809 10261 3825 10264 3820 10237
TIME...MOT...LOC 0101Z 194DEG 14KT 3812 10257
$$
LWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 5:41 PM MDT, 47 minutes earlier.
Area forecast discussion, Jul 18, 5:41 PM MDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 541 PM MDT SAT JUL 18 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 310 PM MDT SAT JUL 18 2015 ...A WET DAY LIKELY TOMORROW AFTERNOON... CURRENTLY... TWO DISTURBANCES OF NOTE...THE FIRST WAS MOVING OVER THE CENTRAL PART OF COLORADO. A BROAD LINE OF SHOWERS AND THUNDERSTORMS EXTENDED NNE-SSW WITH THIS DISTURBANCE AND WAS LOCATED OVER THE CENTRAL PART OF THE STATE. THE 2ND DISTURBANCE WAS OVER SOUTHERN CALIF/LAS VEGAS REGION. QUITE A BIT OF CONVECTION WAS ASSOCIATED WITH THIS 2ND DISTURBANCE. REST OF TODAY AND TONIGHT... COULD SEE 2 MCS'S DEVELOP LATE THIS AFTERNOON/EVENING. THE FIRST WILL BE OVER NE CO AND THE 2ND COULD BE FARTHER SOUTH OVER SE COLORADO. ALTHOUGH BEST FORCING IS LIFTING OFF NORTHEAST TOWARDS NE CO...THE BETTER INSTABILITY IS LOCATED OVER SE COLO. NEW 18Z NAM IS CATCHING ON TO THIS POSSIBILITY. HRRR ALSO SHOWS MODEST TO STRONGER CONVECTION EXTENDING N-S ALONG THE HI PLAINS LATER THIS EVENING. 12 GFS WAS NOT SHOWING MUCH OF ANYTHING OVER THE HI PLAINS ADJ TO COLO LATER THIS EVENING. ATTM...I HAVE HI ISOLD POPS ALONG MOST OF THE I- 25 CORRIDOR BECOMING SCTD POPS OVER THE FAR EASTERN PLAINS LATER THIS EVENING. PRECIP WILL LIKELY LINGER INTO THE EARLY MORNING HOURS ALL AREAS GIVEN THE MOISTURE PLUME OVER THE REGION...AND HAVE KEPT LOW POPS MOST AREAS. WE COULD STILL SEE A FEW MARGINAL SEVERE STORMS TODAY ACROSS THE REGION...ESPECIALLY EL PASO AND THE FAR E PLAINS. TOMORROW... QUITE A BIT OF CLOUDS WILL LIKELY BE OVER THE REGION TOMORROW MORNING. GUIDANCE IS NOT SHOWING ANY LOW CIGS GIVEN THE WIND FLOW...BUT IF THE MCS'S BECOME QUITE STRONG THEN SOME LOW STRATUS COULD DEVELOP OVER THE REGION EARLY TOMORROW. TOMORROW THE GUIDANCE IS RATHER HIGH WITH POPS MOVING OVER THE REGION...AND GIVEN THE WELL DEFINED DISTURBANCE OVER THE CALIF REGION...THESE VALUES ARE WARRANTED. PRECIP SHOULD DEVELOP RATHER EARLY IN THE MTNS AND MOVE EASTWARD W/TIME. I PAINTED HIGH SCTD/LIKELY POPS OVER THE MTNS...ESPECIALLY THE CONTDVD. FLASH FLOODING OVER THE HI TRRN COULD OCCUR...BUT WILL DEFER TO LATER SHIFTS TO ISSUE ANY HILITES. FOR THE PLAINS...ALTHOUGH ALL GUIDANCE BLOWS UP CONVECTION OVER THE HI PLAINS TOMORROW...THEY ARE HAVING A PROBLEM WITH LOCATION. EC HAS THE MCS BLOWING UP RELATIVELY EARLY OVER EAST CENTRAL CO...THE NAM APPEARS TO ONCE AGAIN DEVELOP A COUPLE OF MCS'S OVER THE HI PLAINS WHILE THE GFS IS OVER NE COLORADO. WPC HAS THE BULLSEYE OVER EC COLO. FOR NOW PAINTED SCTD POPS OVER THE PLAINS BY LATE AFTERNOON TOMORROW. WE WILL ALSO LIKELY SEE SOME HEAVY RAIN LATE TOMORROW AFTERNOON OVER THE LOWER ELEVATIONS AND HAVE PAINTED MDT RAIN IN THE NDFD. STRONG TO MARGINALLY SVR STORMS WILL ONCE AGAIN BE POSSIBLE TOMORROW AFTERNOON ACROSS THE REGION. \/HODANISH .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 310 PM MDT SAT JUL 18 2015 LITTLE CHANGE TO THE EXPECTED WEATHER TREND THROUGH THE EXTENDED...WITH A SLIGHTLY SLOWER PROGRESSION OF THE REMNANTS OF TROPICAL STORM DOLORES. SUNDAY NIGHT THROUGH TUESDAY...THE FLAT UPPER RIDGE WILL REMAIN LOCKED OVER THE SOUTHERN U.S. THROUGH THE EXTENDED PERIOD...BUT A COUPLE OF DISTURBANCES WILL KEEP THE PATTERN ACTIVE THROUGH TUE. FIRST...AN UPPER SHORTWAVE WILL CROSS MT AND WY SUN EVE...PUSHING A FRONT DOWN ACROSS THE PALMER DVD AND SOUTHEASTERN PLAINS ON MON. THE SECOND FEATURE WILL BE THE REMNANTS OF DOLORES...WHICH IS FORECAST TO TRACK EAST ACROSS THE GREAT BASIN ON MON AND COLORADO ON TUE. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH AFTN AND EVE ACROSS ALL OF THE FORECAST AREA...WITH LINGERING ISOLATED ACTIVITY INTO THE NIGHT. ACROSS THE MTS AND IMMEDIATELY ADJACENT PLAINS...CONVECTION WILL BE LIKELY THROUGH THE AFTN AND EARLY EVE HOURS. THIS INCREASED ACTIVITY AND CLOUD COVER IS EXPECTED TO KEEP MAX TEMPS BELOW NORMAL...WITH 80S ACROSS THE PLAINS AND 70S FOR THE HIGH VALLEYS SUNDAY THROUGH TUESDAY. THERE IS THE POTENTIAL FOR HEAVIER RAINFALL EACH DAY THROUGH THE LATE AFTN AND EARLY EVE HOURS...SO THERE WILL BE THE HEIGHTENED THREAT OF FLASH FLOODING FOR AREA BURN SCARS. WEDNESDAY THROUGH SATURDAY...A MORE WEST TO SOUTHWEST FLOW ALOFT THEN DEVELOPS ACROSS THE 4 CORNERS STARTING WED AND LASTING INTO THE WEEKEND...AS UPPER HIGH PRESSURE REACHES BACK ACROSS NM AND AZ...AND ANOTHER UPPER LOW PRES TROUGH STARTS TO DIG DOWN OVER THE PAC NW. WED LOOKS TO BE A TRANSITIONAL DAY FOR THE WEATHER PATTERN...SO PCPN CHANCES WILL BE ON THE DECREASE WED AS TEMPS START TO GRADUALLY WARM. MODELS INDICATE THE AVAILABLE MOISTURE TAP WILL BE SUPPRESSED TO THE SOUTH OF CO THROUGH THIS PERIOD...WITH JUST ISOLATED DIURNAL MOUNTAIN CONVECTION FORECAST. TEMPS WILL WARM BACK UP TO NEAR SEASONAL NORMS...WITH MAX READINGS IN THE 90S FOR THE PLAINS AND 80S FOR THE HIGH VALLEYS. MOORE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 536 PM MDT SAT JUL 18 2015 ISOLD TO SCT STORMS WILL CONTINUE OVER THE NEXT COUPLE OF HOURS ACROSS SE CO. STORMS PROBABLY WILL NOT IMPACT VFR CONDITIONS AT THE TAF SITES...BUT COULD CONTINUE TO PRODUCE GUSTY OUTFLOW WINDS IN THE 20-30KT RANGE. ANOTHER ROUND OF SHOWERS AND STORMS WILL BE POSSIBLE LATER TONIGHT...AFTER 04-05Z...BUT COVERAGE WILL BE LIMITED. WIDESPREAD SHOWERS AND STORMS ARE EXPECTED TOMORROW AFTERNOON AND EVENING IN THE WAKE OF A COLD FRONT...AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH. THERE WILL ALSO BE THE RISK OF SVR WEATHER...ESPECIALLY OVER THE ERN COUNTIES. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...ROSE
Hazardous weather outlook, Jul 18, 11:04 AM MDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1104 AM MDT SAT JUL 18 2015 COZ058>089-093>099-191715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1104 AM MDT SAT JUL 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE TODAY ACROSS EL PASO COUNTY...AND THE EASTERN PLAINS GENERALLY EAST OF A LINE FROM LA JUNTA TO KIM. WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH ANY STORM. ALL STORMS WILL PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ABUNDANT MOISTURE WILL LEAD TO NUMEROUS THUNDERSTORMS OVER THE MOUNTAINS AND HIGH VALLEYS SUNDAY AFTERNOON...SPREADING OVER THE INTERSTATE 25 CORRIDOR AND EASTERN PLAINS DURING THE LATE AFTERNOON AND EVENING HOURS. HEAVY RAIN AND THE POTENTIAL FOR FLOODING PROBLEMS MAY OCCUR. SOME ISOLATED THUNDERSTORMS MAY CONTINUE THROUGH THE NIGHT OVER THE FAR SOUTHEAST PLAINS. MONDAY AND TUESDAY...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE FORECAST AREA...WITH LOCALLY HEAVY RAIN BEING POSSIBLE. ON WEDNESDAY THUNDERSTORMS SHOULD BE MORE ISOLATED. THURSDAY AND FRIDAY...DRIER WEATHER IS EXPECTED WITH JUST SOME SPOTTY THUNDERSTORMS BEING POSSIBLE OVER THE HIGHER TERRAIN. THE MAIN THUNDERSTORMS THREATS WILL BE LIGHTNING AND WINDS GUSTS OF 40 TO 50 MPH...BUT SOME OF THE STRONGER STORMS MAY ALSO PRODUCE SMALL HAIL AND HEAVY RAIN. SUNDAY THROUGH WEDNESDAY A FEW STORMS ACROSS THE SOUTHEAST PLAINS COULD BECOME SEVERE...PRODUCING 1 INCH DIAMETER HAIL AND WIND GUSTS AROUND 60 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...ESPECIALLY EAST OF A LINE FROM COLORADO SPRING TO LA JUNTA TO KIM. HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 10:40 PM MDT | Special Weather Statement | PUB | Prowers | 50 min |
| Jul 19, 12:10 AM MDT | Special Weather Statement | PUB | Kiowa | 50 min |
| Jul 19, 2:33 PM MDT | Special Weather Statement | PUB | Saguache | 57 min |
| Jul 19, 2:52 PM MDT | Special Weather Statement | PUB | 53 min | |
| Jul 19, 3:04 PM MDT | Flash Flood Watch | PUB | Bent, Kiowa, Prowers | 6 hr |
| Jul 19, 3:04 PM MDT | Special Weather Statement | PUB | Otero | 56 min |
| Jul 19, 3:40 PM MDT | Special Weather Statement | PUB | Baca | 65 min |
| Jul 19, 3:45 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 60 min |
| Jul 19, 3:59 PM MDT | Special Weather Statement | PUB | Otero | 46 min |
| Jul 19, 4:14 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
| Jul 19, 4:54 PM MDT | Special Weather Statement | PUB | 51 min | |
| Jul 19, 4:56 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jul 19, 5:16 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 29 min |
| Jul 19, 5:26 PM MDT | Special Weather Statement | PUB | Prowers | 49 min |
| Jul 19, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 32 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.